# SDR VJ9800481

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1009-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DIAGONAL FLOOR SUPPORT BETWEEN BS 986 AND 1016 FLOORBEAMS LBL 4-15.  REMOVED CORROSION BEYOND LIMITS STA 1009-1016 IAW SRM 53-10-1.  FABRICATED REPAIR, TREATED, PRIMED, AND INSTALLED REPAIR IAW 51-40-4, 51-20-2, MM 51-21-31, AND SRM 51-30-2.
